Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Hemorrhoids operation done. Getting unbearable pain with thrombosis vain in my rectum. Any solution?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
I got my hemorrhoids operation done twice few years back and though there are no XXXXXXX hemorrhoids but there is a wound which has on straining bleeds a bit (streak on the stool) for last 10 days i am suffering with unbearable pain most likely with fissure or thrombosis vain in my rectum. doc could not perform proctoscopy because of inflammation. i am taking deflon + fasigyn and appling delzem2%. so far no relief. on taking mobixoz (chlorzoxazone 500 mg, diclofenac sodium 50 mg, paracetamol 500 mg) the pain vanishes and all rectal muscles relax, but i feel a shade lightheaded. Kindly recommend some quick remedy hemorrhoids
Posted Tue, 24 Jul 2012 in Medicines and Side Effects
Answered by Dr. Ajit Naniksingh Kukreja 53 minutes later

Thanks for posting your query

It seems you have developed a fissure

Primarily it occurs because of constipation, you have been operated twice for hemorrhoids so you should take care of constipation

For emergency here is what you should do : Take sitz bath twice a day for 15 mins, take a very good stool softner so that you need not strain, and take plenty of fluids orally

Continue with the medicines mentioned, add Tab Tramadazol twice a day if the pain is severe

One Suggestion Instead of Chlorzoxazone - Chymotrypsin would be better

Hope this helps
Am Available for followup queries
Wishing you a Speedy recovery
Above answer was peer-reviewed by
Follow-up: Hemorrhoids operation done. Getting unbearable pain with thrombosis vain in my rectum. Any solution? 3 hours later
Thanks for your quick response. As suggested i shall continue with the medicines mentioned.
Just one clarification is Tramadazol a pain killer like brufane and Chymotrypsin anti-inflammatory and these two drugs to replace mobizox?
Further I have lot of pain and muscle catch after defecating (two to 3 times a day) and lasts for two three hours. Lot of gas is generated which further aggravates the problem. Doctor advised for CRP & BLOOD COUNT TESTS.
The facts remains that the first surgery was goofed-up. The surgeon removed the external piles in one single go on the both lobs which resulted in flowering and no dilatation procedure was done. It took almost 6 months to settle down. Thereafter two year back I was again operated (staple hemrroductmy). i do get conspitated and there is always this small steak of blood on the stool.
presently i can feel the lump at 10oclock and pulsating pain with back pressure of gas. Very often my back gets into a musculer spasm and not able to walk on straining to release the gas
With kind regards, XXXXXXX
Answered by Dr. Ajit Naniksingh Kukreja 23 minutes later

Find your reply below :

Yes Tramadazol is a pain killer but better than Ibuprofen
Chymotrypsin is antiinflammatory it would work better in your case than muscle relaxant

Add a probiotic to your medicines that will reduce your frequency & Bloating

Forget what happened earlier and in case you come to India visit us we will offer you Doppler Guided Hemorrhoidal Artery Ligation which is far safe and painless
You can visit us @ WWW.WWWW.WW and WWW.WWWW.WW for more details

Hope this helps
Am available for followup queries
Wishing you a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor